A density theorem for locally convex latticesReportar como inadecuado




A density theorem for locally convex lattices - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2004 2004, Issue 5, Pages 387-393



Department of Mathematics, National Technical University of Athens, Zografou Campus, Zografou 15780, Greece

Department of Mathematics, Technical University of Civil Engineering of Bucharest, Lacul Tei Blvd.124, Sector 2, Bucharest 38 RO-020396, Romania

Received 16 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let E be a real, locally convex, locally solid vector lattice ofAM-type. First, we prove an approximation theorem ofBishop-s type for a vector subspace of such a lattice. Second,using this theorem, we obtain a generalization of Nachbin-sdensity theorem for weightedspaces.





Autor: Dimitrie Kravvaritis and Gavriil Păltineanu

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados